# SDR I5PA2022123075705

- Difficulty date: December 30, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,968 hours, 33,855 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Reheater
- Part number: 1942744
- Part serial: 581251
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NO. MGE300. ESI - RIGHT PACK TEMP INOP LIGHT (MEL 21-61-03). REMOVED AND REPLACED RIGHT PACK REHEATER IAW AMM 21-51-07. RIGHT PACK NORMAL.
